# SDR SWAA2020080405220

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,071 hours, 28,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS FWD SERVICE DOOR EMERG SLIDE STRAPS DONT LOOK NORMAL.   FOUND SLIDE EXCESS FABRIC HANGING OUT FROM CONTAINER RE-TUCKED FABRIC PER AMM 25-66-01
